# SDR AWXA960246

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638420A
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PHX/MCI - FLT 0593 - INBOUND, CREW REPORTS HIGH FREQUENCY VIBRATIONS IN-FLIGHT.  REMOVED AND REPLACED RT ELEVATOR TAB PER CARD R6C27007.  OPERATES NORMALLY.  ACFT TT:  32,297 HRS.  ACFT TC:  24,346.  X)
